MAUDE Adverse Event Report: STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS

STAAR SURGICAL COMPANY SEE H10; INTRAOCULAR LENS
Model Number CC4204A
Medical Device Problem Code No Apparent Adverse Event (3189)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 12/12/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Concomitant medical product: collamer ultraviolet-absorbing posterior chamber single piece foldable intraocular lens.No similar complaint type events reported for units within the same lot.(b)(4).
 
Event or Problem Description
The reporter indicated that, after loading a cc4204a intraocular lens, diopter +19.0 into the inserter, the surgeon noticed that a piece of the lens was missing.The lens was not inserted.There was no patient contact or harm.This occurred on (b)(6) 2018.An alternate lens was successfully implanted on the same date.
 
Additional Manufacturer Narrative
Device evaluation: device returned in the device tray.Visual inspection found no visible damage to the device; the plunger was overridden.The lens was returned in liquid, in a lens vial.Visual inspection found the haptic and optic torn; a partial lens was returned.Method code added, result code updated.Claim#: (b)(4).

Brand Name
SEE H10
Common Device Name
INTRAOCULAR LENS
Manufacturer (Section D)
STAAR SURGICAL COMPANY
1911 walker avenue
monrovia CA 91016
MDR Report Key8254841
Report Number2023826-2019-00092
Device Sequence Number1439859
Product Code HQL
UDI-Device Identifier00841542102377
UDI-Public00841542102377
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P990013
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 12/21/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Model NumberCC4204A
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/18/2019
Initial Date Received by Manufacturer 12/21/2018
Supplement Date Received by Manufacturer01/18/2019
Initial Report FDA Received Date01/16/2019
Supplement Report FDA Received Date02/12/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
INJECTOR SYSTEM MODEL-NANOPOINT, LOT# 158103
Patient Age71 YR